# SDR CALA2017032100667

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 76,299 hours, 18,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT INOP ROW 7-11. REMOVED AND REPLACED CHARGER AND BATTERY PACK IAW AMM 33-51-07. OPS CHK NML. INSPECTED CHARGER AND BATTERY PACK INSTALL FOR SAFETY AND SECURITY AND OPERATION.
